Access count of this item: 176

Files in This Item:
File Description SizeFormat 
1308_10.pdf647 kBAdobe PDFView/Open
Title: ベイズリスクに関する積分バッタチャリャ型不等式について(漸近的統計理論)
Authors: 小池, 健一  KAKEN_name
Author's alias: Koike, Ken-ichi
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 99
End page: 111
URI: http://hdl.handle.net/2433/42851
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.